Alert archive / Ohio / Wind Advisories in 2014

Wind Advisory 1, NWS Wilmington, OH

January 26, 201432 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Jan 26, 2014, 11:34 PM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 11:34 PM EST (04:34 UTC)
Expired
Jan 27, 2014, 5:30 AM EST
In force
6 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WWUS71 KILN 270434
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1134 PM EST SUN JAN 26 2014

...STRONG WINDS TO IMPACT THE REGION THIS MORNING...

.A STRONG ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION THIS
MORNING. WIND GUSTS OF 45 TO 50 MPH WILL ACCOMPANY THE FRONTAL
PASSAGE.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-053-060>063-
070>073-077>082-088-271200-
/O.NEW.KILN.WI.Y.0001.140127T0434Z-140127T1200Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CLARK-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...PIQUA...SPRINGFIELD...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...HAMILTON...
LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
1134 PM EST SUN JAN 26 2014

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY.

* WINDS...WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH EARLY MORNING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
2 follow-up statements
699 
WWUS71 KILN 270743
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
243 AM EST MON JAN 27 2014

...STRONG WINDS TO IMPACT THE REGION THIS MORNING...

.A STRONG ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION THIS
MORNING. WIND GUSTS OF 45 TO 50 MPH WILL ACCOMPANY THE FRONTAL
PASSAGE.

OHZ026-034-035-043>046-052-054>056-064-065-074-271200-
/O.EXA.KILN.WI.Y.0001.000000T0000Z-140127T1200Z/
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-
MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...LONDON...
COLUMBUS...NEWARK...CIRCLEVILLE...LANCASTER...LOGAN
243 AM EST MON JAN 27 2014

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH EARLY MORNING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-053-060>063-
070>073-077>082-088-271200-
/O.CON.KILN.WI.Y.0001.000000T0000Z-140127T1200Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CLARK-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...PIQUA...SPRINGFIELD...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...HAMILTON...
LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
243 AM EST MON JAN 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THROUGH EARLY MORNING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
205 
WWUS71 KILN 271030
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
530 AM EST MON JAN 27 2014


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-271130-
/O.CAN.KILN.WI.Y.0001.000000T0000Z-140127T1200Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
530 AM EST MON JAN 27 2014

...WIND ADVISORY IS CANCELLED...

STRONG WEST WINDS OF 20 TO 30 WILL GUST UP TO 40 MPH THIS MORNING
BUT WILL REMAIN BELOW ADVISORY CRITERIA. THEREFORE...THE NATIONAL
WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY.



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Jan 26, 10:31 PM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Jan 26, 10:31 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 PM EST SUN JAN 26 2014

.SYNOPSIS...
A STRONG COLD FRONT WILL BRING LIGHT SNOW AND MUCH COLDER
TEMPERATURES TO THE AREA OVERNIGHT. VERY COLD TEMPERATURES WILL
REMAIN ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATE...
PRETTY STRONG WIND GUSTS IN EXCESS OF 40 KNOTS PUSHING DOWN
ACROSS EASTERN ILLINOIS/WESTERN INDIANA. WITH THE CORE OF THE
STRONGEST CAA PASSING JUST TO OUR WEST...THINK THE STRONGEST WINDS
WILL REMAIN JUST TO OUR SOUTHWEST. AS A RESULT AM LEANING AGAINST
A WIND ADVISORY. THAT BEING SAID...THERE IS STILL A FEW INCHES OF
SNOW ON THE GROUND ACROSS THE SOUTH IN PLACES. BETWEEN THE
COMBINATION OF BLOWING SNOW...POSSIBLE SNOW SHOWERS AND POTENTIAL
FOR GLAZING ON THE ROADS...THINK THE BEST WAY TO HANDLE THE
SITUATION IS A WINTER WEATHER ADVISORY FOR SNOW/BLOWING SNOW. WILL
HIT THE WINDS AND WIND CHILLS IN THE WSW.

PREVIOUS DISCUSSION...
COLD FRONT IS CURRENTLY STRETCHING FROM SOUTHERN LOWER
MICHIGAN THROUGH FAR NORTHWEST INDIANA INTO CENTRAL ILLINOIS. THIS
FRONT WILL PROGRESS SOUTHEAST ACROSS UR AREA THROUGH THE OVERNIGHT
HOURS...USHERING IN A MUCH COLDER AIRMASS. SHOWERS ALONG AND
BEHIND THE FRONT WILL ALSO PROGRESS SOUTHEAST INTO OUR AREA
ASSOCIATED WITH A NARROW AXIS OF GOOD LOW LEVEL CONVERGENCE. SOME
OF THE HIRES MODELS CONTINUE TO HINT AT SOME SPOTTY WAA PCPN
DEVELOPING FARTHER OUT AHEAD OF THE FRONT THROUGH THE EARLY
MORNING HOURS...POSSIBLY AFFECTING SOME OF OUR SOUTHEAST COUNTIES.
WITH THE BOUNDARY LAYER ABOVE FREEZING...PCPN MAY START OF AS RAIN
OR A RAIN SNOW MIX ACROSS PARTS OF OUR SOUTHEAST BEFORE QUICKLY
CHANGING OVER TO ALL SNOW AS THE FRONT MOVES THROUGH. STRONG CAA
JUST BEHIND THE FRONT SHOULD HELP TRANSFER DOWN SOME OF THE 35 TO
45 KNOT 850-925 MB WINDS. THIS WILL LEAD TO SOME AREAS OF BLOWING
SNOW THROUGH THE EARLY MORNING HOURS. SNOW ACCUMULATIONS SHOULD BE
AN INCH OR LESS. AM A LITTLE CONCERNED ABOUT SOME GLAZING
DEVELOPING ON AREA ROADWAYS THOUGH AS ROAD TEMPERATURES ARE
NEAR/ABOVE FREEZING ACROSS PARTS OF THE SOUTH. SNOW MAY INITIALLY
MELT ON ROADS AND THEN QUICKLY REFREEZE AS MUCH COLDER AIR MOVES
IN. CONFIDENCE NOT HIGH ENOUGH AT THIS POINT TO ISSUE AN ADVISORY
ACROSS THE SOUTH SO HAVE ISSUED A BEEFED UP SPS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
TEMPERATURES ARE NOT EXPECTED TO RISE DURING THE DAY ON MONDAY.
WITH MUCH COLDER AIR WORKING INTO THE AREA TEMPERATURES WILL FALL
ESPECIALLY BY LATER IN THE DAY ON MONDAY INTO MONDAY NIGHT. SKIES
WILL BECOME MOSTLY CLEAR MONDAY NIGHT ALLOWING TEMPERATURES TO
DECREASE EVEN FURTHER. MONDAY NIGHT INTO TUESDAY MORNING WILL HAVE
THE LOWEST TEMPERATURE READINGS WITH LOW TEMPERATURES RANGING FROM
THE NEGATIVE SINGLE DIGITS TO THE NEGATIVE TEENS. TEMPERATURES WILL
RISE SLIGHTLY DURING THE DAY ON TUESDAY HOWEVER TEMPERATURES WILL
STILL BE WELL BELOW NORMAL.  SOME LOCATIONS WILL NOT REACH ZERO
DEGREES ON TUESDAY. MOSTLY CLEAR SKIES TUESDAY NIGHT WILL ALLOW FOR
ANOTHER BITTERLY COLD NIGHT WITH NEGATIVE TEMPERATURES.

DUE TO THE ABOVE MENTIONED COLD TEMPERATURES HAVE ISSUED A WIND
CHILL WARNING FOR THE NORTHERN TWO THIRDS OF THE FA STARTING
MONDAY AFTERNOON THROUGH THE MIDDLE OF THE DAY ON TUESDAY. AFTER
THIS TIME TRANSITIONED PART OF THIS AREA TO THE WIND CHILL WATCH
FOR TUESDAY NIGHT. WIND CHILL VALUES ARE EXPECTED TO REACH
ADVISORY CRITERIA ACROSS SOUTHERN PORTIONS OF THE FA AND THEREFORE
WENT WITH A WIND CHILL ADVISORY THERE.

IN ADDITION HAVE THE WINTER WEATHER ADVISORY FOR THE NORTHERN TWO
THIRDS OF THE FA CONTINUED THROUGH THE MORNING HOURS ON MONDAY TO
ACCOUNT FOR COLD WIND CHILL VALUES...LIGHT SNOW OVERNIGHT SUNDAY
NIGHT...AND BLOWING SNOW.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ARCTIC HIGH PRESSURE WILL MOVE OFF TO THE EAST EARLY IN THE PERIOD
WHICH WILL ALLOW TEMPERATURES TO SLOWLY MODERATE. A WEAK COLD FRONT
WILL DROP INTO THE REGION ON THURSDAY. SOME SNOW SHOWERS WILL
ACCOMPANY THIS ALTHOUGH MODEL TRENDS ARE FOR LESS PRECIPITATION.

BOUNDARY WILL MEANDER ACROSS THE AREA AND THEN SHARPEN UP LATER
FRIDAY INTO FRIDAY NIGHT AS WAVES OF LOW PRESSURE TRACK EAST
NORTHEAST ALONG THE FRONT. PRECIPITATION CHANCES WILL INCREASE
FRIDAY NIGHT AND THEN CONTINUE SATURDAY INTO SATURDAY EVENING BEFORE
STARTING TO DIMINISH. TEMPERATURES ARE FORECAST TO BE NEAR SEASONAL
NORMAL FOR THE WEEKEND. THERMAL FIELDS CONTINUE TO SUGGEST THAT
PRECIPITATION WILL PRIMARILY BE SNOW IN THE NORTH BUT A MIX AND THEN
CHANGE OVER TO RAIN IN SOUTHERN COUNTIES.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
LOW LEVEL WAA WILL CONTINUE THROUGH THE EVENING HOURS AHEAD OF THE
APPROACHING COLD FRONT. THIS SHOULD HELP KEEP CIGS IN VFR CATEGORY
THROUGH THE EARLY PART OF THE TAF PERIOD. CIGS WILL THEN DROP TO
MVFR AS THE FRONT PUSHES THROUGH THE TAF SITES IN THE 06Z TO 08Z
TIME FRAME. WINDS WILL INCREASE AND SWING AROUND TO THE WEST WITH
THE FRONTAL PASSAGE AND WILL LIKELY SEE A FEW HOUR PERIOD OF
FAIRLY GUSTY WINDS IN THE 30 TO POSSIBLY 35 KNOT RANGE RIGHT
BEHIND THE FRONT. A 3-4 HOUR PERIOD OF SHOWER ACTIVITY WILL ALSO
ACCOMPANY THE FRONT...RESULTING IN SOME MINOR SNOW ACCUMULATIONS.
WILL INCLUDE SOME BLSN WITH THE GUSTY WINDS AT KCMH/KLCK AS THERE
IS STILL QUITE A BIT OF SNOW ON THE GROUND THERE. LOW LEVELS WILL
DRY OUT WITH THE ARCTIC AIRMASS SO WILL ALLOW FOR CLOUDS TO
SCATTER OUT DURING THE DAY ON MONDAY.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL NOON EST MONDAY FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
     WIND CHILL WARNING FROM NOON MONDAY TO 1 PM EST TUESDAY FOR
     OHZ026-034-035-042>046-051>056-060>065-070>074-077-080.
     WIND CHILL WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR OHZ026-034-035-042>046-051>056-060>065-
     070>072.
     WIND CHILL ADVISORY FROM NOON MONDAY TO 1 PM EST TUESDAY FOR
     OHZ078-079-081-082-088.
KY...WINTER WEATHER ADVISORY UNTIL NOON EST MONDAY FOR KYZ089>100.
     WIND CHILL ADVISORY FROM NOON MONDAY TO 1 PM EST TUESDAY FOR
     KYZ089>100.
IN...WINTER WEATHER ADVISORY UNTIL NOON EST MONDAY FOR INZ050-058-
     059-066-073>075-080.
     WIND CHILL WARNING FROM NOON MONDAY TO 1 PM EST TUESDAY FOR
     INZ050-058-059-066-073-074.
     WIND CHILL WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR INZ050-058-059-066.
     WIND CHILL ADVISORY FROM NOON MONDAY TO 1 PM EST TUESDAY FOR
     INZ075-080.

&&

SYNOPSIS...NOVAK
NEAR TERM...JGL
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Jan 26, 10:56 PM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1056 PM EST SUN JAN 26 2014

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
280400-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-
1056 PM EST SUN JAN 26 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST MONDAY...
...WIND CHILL WARNING IN EFFECT FROM NOON MONDAY TO 1 PM EST
TUESDAY...
...WIND CHILL WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

LIGHT SNOW WILL MOVE ACROSS THE AREA OVERNIGHT WITH SNOWFALL
ACCUMULATIONS OF AN INCH OR LESS. TEMPERATURES WILL DROP
QUICKLY OVERNIGHT AND WINDS WILL INCREASE. AS TEMPERATURES
DECREASE AND WINDS INCREASE BLOWING AND DRIFTING OF SNOW WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND CHILL WARNING.
   WIND CHILL WATCH.

DANGEROUSLY COLD TEMPERATURES AND WIND CHILL VALUES WILL PERSIST
THROUGH
THE MIDDLE OF THE WEEK. THE COLDEST WIND CHILLS ARE EXPECTED FROM
MONDAY EVENING THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

INZ073-074-OHZ073-074-077-080-280400-
RIPLEY-DEARBORN-ROSS-HOCKING-HAMILTON-HIGHLAND-
1056 PM EST SUN JAN 26 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST MONDAY...
...WIND CHILL WARNING IN EFFECT FROM NOON MONDAY TO 1 PM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...CENTRAL
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

LIGHT SNOW WILL MOVE ACROSS THE AREA OVERNIGHT WITH SNOWFALL
ACCUMULATIONS OF LESS THAN A HALF INCH. TEMPERATURES WILL DROP
QUICKLY OVERNIGHT AND WINDS WILL INCREASE. AS TEMPERATURES
DECREASE AND WINDS INCREASE BLOWING AND DRIFTING OF SNOW WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND CHILL WARNING.

DANGEROUSLY COLD TEMPERATURES AND WIND CHILL VALUES WILL PERSIST
THROUGH THE MIDDLE OF THE WEEK. THE COLDEST WIND CHILLS ARE
EXPECTED FROM MONDAY EVENING THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

INZ075-080-KYZ089>100-OHZ078-079-081-082-088-280400-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-ADAMS-PIKE-
SCIOTO-
1056 PM EST SUN JAN 26 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST MONDAY...
...WIND CHILL ADVISORY IN EFFECT FROM NOON MONDAY TO 1 PM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

LIGHT SNOW WILL MOVE ACROSS THE AREA OVERNIGHT WITH SNOWFALL
ACCUMULATIONS AROUND A HALF INCH OR LESS. TEMPERATURES WILL DROP
QUICKLY OVERNIGHT AND WINDS WILL INCREASE. AS TEMPERATURES
DECREASE AND WINDS INCREASE BLOWING AND DRIFTING OF SNOW WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND CHILL ADVISORY.

DANGEROUSLY COLD TEMPERATURES AND WIND CHILL VALUES WILL PERSIST
THROUGH THE MIDDLE OF THE WEEK. THE COLDEST WIND CHILLS ARE
EXPECTED FROM MONDAY EVENING THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jan 26, 9:28 PM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EST SUN JAN 26 2014

INZ073>075-080-KYZ089>100-OHZ077>079-081-082-088-271100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PIKETON...PORTSMOUTH
928 PM EST SUN JAN 26 2014

...COLD WIND CHILL VALUES AND SLICK ROADS EXPECTED LATE TONIGHT
INTO MONDAY MORNING...

AN ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT. AHEAD
OF THIS...SCATTERED RAIN AND SNOW SHOWERS WILL DEVELOP THROUGH THE
EARLY MORNING HOURS. AS THE FRONT MOVES THROUGH...WEST WINDS WILL
INCREASE TO 15 TO 25 MPH WITH WIND GUSTS AS HIGH AS 35 MPH. TEMPERATURES
WILL QUICKLY DROP THROUGH THE TEENS IN THE PRE DAWN HOURS...ALLOWING
FOR THE PRECIPITATION TO CHANGE OVER TO ALL SNOW SHOWERS. THE SNOW
SHOWERS WILL TAPER OFF SHORTLY AFTER DAYBREAK AND SNOW ACCUMULATIONS
ARE EXPECTED TO BE A HALF INCH OR LESS.

ROAD TEMPERATURES ARE CURRENTLY A FEW DEGREES ABOVE FREEZING ACROSS
MUCH OF THE AREA. THIS WILL LIKELY ALLOW FOR SOME OF THE SNOW TO
INITIALLY MELT ON AREA ROADWAYS. AS THE ARCTIC AIR MOVES
IN...REFREEZING WILL BE POSSIBLE ON THE ROADS. DESPITE RELATIVELY
LIGHT SNOW AMOUNTS...A THIN GLAZE OF ICE MAY DEVELOP ON UNTREATED
ROADS LATE TONIGHT INTO MONDAY MORNING...INCLUDING DURING THE
MONDAY MORNING COMMUTE.

MEANWHILE...THE COMBINATION OF FALLING TEMPERATURES AND GUSTY
WINDS WILL ALLOW FOR WIND CHILL READINGS TO FALL INTO THE ZERO TO
10 BELOW RANGE MONDAY MORNING.

THE COLD CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE.
PROLONGED EXPOSURE MAY CAUSE FROSTBITE. THOSE PLANNING TO BE
OUTSIDE LATE TONIGHT AND MONDAY MORNING SHOULD DRESS ACCORDINGLY.
FURTHERMORE...IF YOU ARE PLANNING TO TRAVEL...BE AWARE THAT ROADS
MAY BE ICY AND SLICK IN SPOTS LATE TONIGHT AND MONDAY MORNING. PLAN
ON SOME EXTRA TIME TO REACH YOUR DESTINATION.

Nearby

Wind Advisories in Ohio, 2014Wind Advisories in Kentucky, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.